Blank
Aa
A
A
Close
Blank

Lisinopril Side Effects Group

I am taking Lisinopril 40 MG Tablet (1 a day) and Hydrochloorthiazide 25 MG tablets (1 a day). Have heavy feeling in my legs when I walk - like I have walked up a mountain and am STILL walking up one. I get out of breath easily and sometimes feel weak. Have had Chest Xray, Pulmonary Test, Oxygen level test and all are great - no lung disease! Treadmill test and EKG - no heart problem. Vascular Test - no problems. Have Cold Symptoms (sneezing, cough, congestion). Could Lisinopril be the culprit all this time?

1 - 20 (of 1) questions
NEWEST
ACTIVE
Avatar universal
I am taking Lisinopril 40 MG tablets (one a day) and Hydrochlorothiazide 25 MG (One a day). I have this heavy feeling in my thighs when I walk even 2 blocks. It feels as if I have walked up a mountain and am STILL doing so - achey and ...
  Posted
A
A
Recent Activity
Avatar universal
Blank
ColleenCK created this group
Join them!
12/13